| Model Number |
DL-344-10-K |
| Medical Device Problem Code |
Signal Artifact/Noise (1036)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The explanted product was not returned to neuropace for analysis.The ecog and impedance data are suggestive of a potential lead break.
Event or Problem Description
On (b)(6) 2025, the left mesial temporal lead was determined to have a probable lead break based on ecog review.The lead is secured with a dog bone with lead protection.The lead is attached to the rns neurostimulator placed under the right shoulder.On (b)(6) 2025, the lead was explanted.The surgeon implanted a second rns neurostimulator under the left shoulder and placed two new depth leads in the patient's left hemisphere.The surgeon also added an additional depth lead to the right neurostimulator which was placed in the right hemisphere.Upon explant the lead break was observed to have a clean break of the coils within the lead casing along the body of the lead.The break was not near a point of fixation.The lead will not be returned.